# SDR CALA2017101303576

- Difficulty date: October 13, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 91,785 hours, 9,153 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: S218W401125
- Part serial: 0002
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 40,547 hours, 3,595 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EAI VALVE RT AND ANTI-ICE LOSS ENG RT EICAS STATUS MESSAGES.  EMERGENCY DECLARED.  REPLACED THE RIGHT ENGINE FAN CASE OVERHEAT DETECTOR IAW AMM 26-18-01-400-805-001. INSTALLATION TEST GOOD.  ACCOMPLISHED ENGINE RUNNING TEST IAW AMM 30-21-00-730-804-001. TESTED GOOD
